Follow
asim zafar
asim zafar
COMSATS University Islamabad, Vehari Campus.
Verified email at cuivehari.edu.pk - Homepage
Title
Cited by
Cited by
Year
Optical solitons of nonlinear complex Ginzburg–Landau equation via two modified expansion schemes
A Zafar, M Shakeel, A Ali, L Akinyemi, H Rezazadeh
Optical and Quantum Electronics 54, 1-15, 2022
1002022
Exact traveling wave solutions for two prolific conformable M-Fractional differential equations via three diverse approaches
I Siddique, MMM Jaradat, A Zafar, KB Mehdi, MS Osman
Results in Physics 28, 104557, 2021
882021
Soliton solutions to the DNA Peyrard–Bishop equation with beta-derivative via three distinctive approaches
A Zafar, KK Ali, M Raheel, N Jafar, KS Nisar
The European Physical Journal Plus 135 (9), 1-17, 2020
602020
Exploring the dark and singular soliton solutions of Biswas–Arshed model with full nonlinear form
A Zafar, M Raheel, A Bekir
Optik 204, 164133, 2020
562020
On beta-time fractional biological population model with abundant solitary wave structures
KS Nisar, A Ciancio, KK Ali, MS Osman, C Cattani, D Baleanu, A Zafar, ...
Alexandria Engineering Journal 61 (3), 1996-2008, 2022
482022
Exact solution to nonlinear differential equations of fractional order via (G'/G)-expansion method
M Younis, A Zafar
Applied Mathematics 5 (1), 1, 2014
452014
Novel optical solitons to the perturbed Gerdjikov–Ivanov equation with truncated M-fractional conformable derivative
MS Osman, A Zafar, KK Ali, W Razzaq
Optik 222, 165418, 2020
432020
The expa function method and the conformable time-fractional KdV equations
A Zafar
Nonlinear Engineering 8 (1), 728-732, 2019
382019
Optical soliton solutions to Biswas–Arshed model with truncated M-fractional derivative
A Zafar, A Bekir, M Raheel, W Razzaq
Optik 222, 165355, 2020
372020
On optical soliton solutions of new Hamiltonian amplitude equation via Jacobi elliptic functions
A Zafar, M Raheel, KK Ali, W Razzaq
The European Physical Journal Plus 135 (8), 674, 2020
372020
Rational exponential solutions of conformable space-time fractional equal-width equations
A Zafar
Nonlinear Engineering 8 (1), 350-355, 2019
372019
Construction solitons for fractional nonlinear Schrödinger equation with β-time derivative by the new sub-equation method
W Razzaq, A Zafar, HM Ahmed, WB Rabie
Journal of Ocean Engineering and Science, 2022
342022
Zagreb connection number index of nanotubes and regular hexagonal lattice
A Ye, MI Qureshi, A Fahad, A Aslam, MK Jamil, A Zafar, R Irfan
Open Chemistry 17 (1), 75-80, 2019
342019
Investigation for optical soliton solutions of two nonlinear Schrödinger equations via two concrete finite series methods
A Zafar, A Bekir, M Raheel, H Rezazadeh
International Journal of Applied and Computational Mathematics 6, 1-13, 2020
322020
The functional variable method to find new exact solutions of the nonlinear evolution equations with dual-power-law nonlinearity
H Rezazadeh, J Vahidi, A Zafar, A Bekir
International Journal of Nonlinear Sciences and Numerical Simulation 21 (3-4 …, 2020
322020
The modified simple equation method for solving nonlinear Phi-Four equation
M Younis, A Zafar
International Journal of Innovation and Applied Studies 2 (4), 661-664, 2013
322013
Emergent treatment of acute cholangitis and acute cholecystitis
R Navuluri, M Hoyer, M Osman, J Fergus
Seminars in interventional radiology 37 (01), 014-023, 2020
302020
Exact soliton solutions to the Cahn–Allen equation and Predator–Prey model with truncated M-fractional derivative
SW Yao, R Manzoor, A Zafar, M Inc, S Abbagari, A Houwe
Results in Physics 37, 105455, 2022
292022
Travelling wave solutions of fractional order coupled Burger’s equations by (G/G)-expansion method
M Younis, A Zafar, K Ul-Haq, M Rahman
American Journal of Computational and Applied Mathematics 3 (2), 81-85, 2013
292013
Real quadratic irrational numbers and modular group action
MA Malik, MA Zafar
Southeast Asian Bulletin of Mathematics 35 (3), 439-445, 2011
292011
The system can't perform the operation now. Try again later.
Articles 1–20